Some surprising results on one-dimensional elliptic boundary value blow-up problem

DSpace Repository

Some surprising results on one-dimensional elliptic boundary value blow-up problem

Show full item record

Files for download

Facebook

Simple item record

Publication Article, peer reviewed scientific
Title Some surprising results on one-dimensional elliptic boundary value blow-up problem
Author(s) Cheng, Yuanji
Date 1999
English abstract
In this paper we consider the one-dimensional elliptic boundary blow-up problem ∆p(u) = f(u), a < x < b, u(a) = u(b) = + ∞. We show that the structure of the solutions can be very rich even for a simple function f, which indicates that a similar results might hold also in higher dimensional spaces.
Link http://emis.u-strasbg.fr/journals/ZAA/1803/chengpri.pdf (external link to publication)
Publisher Heldermann Verlag Berlin
Host/Issue Zeitschrift fur Analysis und ihre Anwendungen;3
Journal for Analysis and its Applications;3
Volume 18
ISSN 0232-2064
Pages 525-537
Language eng (iso)
Subject(s) boundary blow-up
multiplicity
convex nonlinearity
concave nonlinearity
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/10611 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics